- -

The dynamical look at the subsets of a group

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

The dynamical look at the subsets of a group

Show full item record

Protasov, IV.; Slobodianiuk, S. (2016). The dynamical look at the subsets of a group. Applied General Topology. 16(2):217-224. doi:10.4995/agt.2015.3584

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/72544

Files in this item

Item Metadata

Title: The dynamical look at the subsets of a group
Author:
Issued date:
Abstract:
[EN] We consider the action of a group $G$ on the family $\mathcal{P}(G)$ of all subsets of $G$ by the right shifts $A\mapsto Ag$ and give the dynamical characterizations of thin, $n$-thin, sparse and scattered subsets.For ...[+]
Subjects: Thin , Sparse and scatterad subsets of a group , Recurrent point , Chromatic number of a graph
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2015.3584
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2015.3584
Type: Artículo

References

Banakh, T. O., Protasov, I. V., & Slobodianiuk, S. V. (2015). Scattered Subsets of Groups. Ukrainian Mathematical Journal, 67(3), 347-356. doi:10.1007/s11253-015-1084-2

Carlson, T. J., Hindman, N., McLeod, J., & Strauss, D. (2008). Almost disjoint large subsets of semigroups. Topology and its Applications, 155(5), 433-444. doi:10.1016/j.topol.2005.05.012

Carlson, T. J., Hindman, N., McLeod, J., & Strauss, D. (2008). Almost disjoint large subsets of semigroups. Topology and its Applications, 155(5), 433-444. doi:10.1016/j.topol.2005.05.012 [+]
Banakh, T. O., Protasov, I. V., & Slobodianiuk, S. V. (2015). Scattered Subsets of Groups. Ukrainian Mathematical Journal, 67(3), 347-356. doi:10.1007/s11253-015-1084-2

Carlson, T. J., Hindman, N., McLeod, J., & Strauss, D. (2008). Almost disjoint large subsets of semigroups. Topology and its Applications, 155(5), 433-444. doi:10.1016/j.topol.2005.05.012

Carlson, T. J., Hindman, N., McLeod, J., & Strauss, D. (2008). Almost disjoint large subsets of semigroups. Topology and its Applications, 155(5), 433-444. doi:10.1016/j.topol.2005.05.012

Chou, C. (1969). On the size of the set of left invariant means on a semi-group. Proceedings of the American Mathematical Society, 23(1), 199-199. doi:10.1090/s0002-9939-1969-0247444-1

Chou, C. (1969). On the size of the set of left invariant means on a semi-group. Proceedings of the American Mathematical Society, 23(1), 199-199. doi:10.1090/s0002-9939-1969-0247444-1

M. Filali, Ie. Lutsenko and I. V. Protasov, Boolean group ideals and the ideal structure of $beta G$, Math. Stud. 31 (2009), 19-28.

Furstenberg, H. (1981). Poincaré recurrence and number theory. Bulletin of the American Mathematical Society, 5(3), 211-235. doi:10.1090/s0273-0979-1981-14932-6

Furstenberg, H. (1981). Poincaré recurrence and number theory. Bulletin of the American Mathematical Society, 5(3), 211-235. doi:10.1090/s0273-0979-1981-14932-6

Hall, P. (1935). On Representatives of Subsets. Journal of the London Mathematical Society, s1-10(1), 26-30. doi:10.1112/jlms/s1-10.37.26

Hindman, N. (1979). Ultrafilters and combinatorial number theory. Lecture Notes in Mathematics, 119-184. doi:10.1007/bfb0062706

Hindman, N. (1979). Ultrafilters and combinatorial number theory. Lecture Notes in Mathematics, 119-184. doi:10.1007/bfb0062706

Hindman, N., & Strauss, D. (1998). Algebra in the Stone-Čech Compactification. doi:10.1515/9783110809220

Hindman, N., & Strauss, D. (1998). Algebra in the Stone-Čech Compactification. doi:10.1515/9783110809220

LUTSENKO, I., & PROTASOV, I. V. (2009). SPARSE, THIN AND OTHER SUBSETS OF GROUPS. International Journal of Algebra and Computation, 19(04), 491-510. doi:10.1142/s0218196709005135

LUTSENKO, I., & PROTASOV, I. V. (2009). SPARSE, THIN AND OTHER SUBSETS OF GROUPS. International Journal of Algebra and Computation, 19(04), 491-510. doi:10.1142/s0218196709005135

Ie. Lutsenko and I. V. Protasov, Thin subsets of balleans, Appl. Gen. Topology 11 (2010), 89-93.

Lutsenko, I., & Protasov, I. (2013). Thin subsets of balleans. Applied General Topology, 11(2). doi:10.4995/agt.2010.1710

Malykhin, V. I., & Protasov, I. V. (1996). Maximal resolvability of bounded groups. Topology and its Applications, 73(3), 227-232. doi:10.1016/s0166-8641(96)00020-x

Malykhin, V. I., & Protasov, I. V. (1996). Maximal resolvability of bounded groups. Topology and its Applications, 73(3), 227-232. doi:10.1016/s0166-8641(96)00020-x

I. V. Protasov, Selective survey on Subset Combinatorics of Groups, Ukr. Math. Bull. 7 (2010), 220-257.

I. V. Protasov, Partitions of groups into thin subsets, Algebra Discrete Math. 11 (2011), 88-92.

I. V. Protasov, Partitions of groups into sparse subsets, Algebra Discrete Math. 13 (2012), 107-110.

I. V. Protasov and S. Slobodianiuk, Thin subsets of groups, Ukr. Math. J. 65 (2013), 1245-1253.

I. V. Protasov and S. Slobodianiuk, On the subset combinatorics of $G$-spaces, Algebra Discrete Math. 17 (2014), 98-109.

[-]

This item appears in the following Collection(s)

Show full item record